# SDR SWAA031580

- Difficulty date: July 15, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 65,192 hours, 70,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545819139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND T-CHORD CRACKED AT TOP NOSE WHEEL WELL FWD CENTER BEAM AT BS 230.  REMOVED AND REPLACED T-CHORD AND WEB PER SRM.
